# SDR 0202059919

- Difficulty date: June 30, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- Aircraft time: 84,976 hours, 73,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE FORWARD LAV SMOKE DETECTOR ACTIVATED IMMEDIATELY AFTER TAKEOFF AND THE LEAD FLIGHT ATTENDANT OBSERVED SMOKE IN THE CABIN.  FLIGHT RETURNED TO MSP AND LANDED SAFELY.  MAINTENANCE REMOVED, INSPECTED AND REINSTALLED THE LAV SMOKE DETECTOR.  THERE WAS NO EVIDENCE OF SMOKE OR OTHER DAMAGE NOTED IN THE LAV OR ANY ADJACENT AREAS.  TESTS ALL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
